default-icon
PSORIASIS treatment
Does ayurveda treatment for Psoriasis cause allergy to body or rashes with heat on all over body...Please.advise as am going through Psoriasis treatment for Ayurveda from last 1 month..but suddenly at mid nyt after having my medicines I started feeling so much heat inside...latet in turn into red rashes with inflammation effect..Pls advise its due to Ayurveda medicines or something else...
60 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. . I can understand your concern but the rashes and other lesions need to be examined for giving you an answer on this. I would suggest you consult a dermatologist in person so that a proper diagnosis can be established and a proper treatment can be started. Or if you want to continue with the ayurverdic treatment itself, consult the ayurverdic physician you were consulting for further help. Mostly, the medicines shouldn't be the cause of this but still, it needs to be examined to confirm. Best regards . Dr. Anil Kumar Jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.